Access count of this item: 81

Files in This Item:
File Description SizeFormat 
0595-10.pdf1.6 MBAdobe PDFView/Open
Title: Star-shaped resolution をもつ2次元正規特異点について(複素解析的特異点と可換環)
Authors: 泊, 昌孝  KAKEN_name
渡辺, 敬一  KAKEN_name
Author's alias: TOMARI, MASATAKA
WATANABE, KEI-ICHI
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 595
Start page: 112
End page: 142
URI: http://hdl.handle.net/2433/99525
Appears in Collections:Complex Analytic Singularity and Commutative Ring

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.